# SDR 2008UALA00674

- Difficulty date: February 5, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 43,745 hours, 5,349 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESSURE 1550, SUPPLEMENTAL DATA UPDATE, SUSPECT PRE-FLIGHT CHECKS.  SERVICED OXYGEN BOTTLE.  AC OK FOR SERVICE.
